Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: dopamine and crying... stjames

Posted by Paige on May 23, 2001, at 21:14:26

In reply to Re: dopamine and crying...CAM maybe?, posted by stjames on May 18, 2001, at 22:34:41

Hi James,
thank you for your advice. i was on Wellbutrin for
several weeks -6 maybe at 150 mg, then went to another
100 and that is when the crying started. I thought
maybe it could also be the lack of enough sleep,
wellbutrin has me up at 4am and also maybe the klonopin.
What do you think. I have high anxiety and struggle
with focus and things i have to sort out. My doc
is convinced these are signs od depression, i think
it may be ADD, he said depression can cause signs
of add. I have had trouble all my life thinking straight
and sorting things out. I get frustrated and give up.
What is this? Do you have any advice? i am searching.
I see him on the 14th of June. He keeps wanting to prescribe anti-
depressants nothing for ADD, but my respose to WB was
mostly positive.

Suggestions? Thanks if you have the time.

Best,
Paige


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[64050]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Paige thread:63517
URL: http://www.dr-bob.org/babble/20010522/msgs/64050.html